CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Global Optimization of Polynomials over Real Algebraic Sets 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 158-184
Authors:  Wang Chu;  Yang Zhi-Hong;  Zhi Lihong
Favorite  |  View/Download:4/0  |  Submit date:2019/04/02
Polynomial optimization  real algebraic set  generalized critical value  
新一代并行可扩展裂缝性油藏聚合物驱模拟器的开发 期刊论文
计算机工程与科学, 2019, 卷号: 041, 期号: 006, 页码: 993
Authors:  钟贺;  刘辉;  崔涛;  王昆;  何也;  沈丽华;  杨渤;  何睿健;  朱舟元;  胡景宏;  陈掌星
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
globaloptimizationofpolynomialsoverrealalgebraicsets 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 158
Authors:  Wang Chu;  Yang Zhihong;  Zhi Lihong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
双需求集货送货一体化车辆路径问题的数学模型及算法 期刊论文
运筹与管理, 2009, 卷号: 000, 期号: 006, 页码: 1
Authors:  李珍萍;  刘永胜;  王莲花;  章祥荪
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A mixed finite element method for the unilateral contact problem in elasticity 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 4, 页码: 513-524
Authors:  Hua, DY;  Wang, LH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
unilateral contact problem  mixed finite element method  
弹性力学中单边接触问题的混合有限元法 期刊论文
中国科学a辑数学, 2006, 卷号: 36, 期号: 5, 页码: 508
Authors:  华冬英;  王烈衡
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Mixed finite element method for the contact problem in elasticity 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2005, 卷号: 23, 期号: 4, 页码: 441-448
Authors:  Hua, DY;  Wang, LH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
contact problem  mixed finite element method  
二阶椭圆型问题混合元法的后处理 期刊论文
数值计算与计算机应用, 2005, 卷号: 026, 期号: 003, 页码: 177
Authors:  华冬英;  王烈衡
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Dual mixed method for an unilateral problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 6, 页码: 733-746
Authors:  Wang, LH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
dual mixed method  unilateral problem  
On the error estimate of nonconforming finite element approximation to the obstacle problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 4, 页码: 481-490
Authors:  Wang, LH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
obstacle problem  nonconforming finite element